Journal of the Operations Research Society of China ›› 2026, Vol. 14 ›› Issue (3): 1038-1060.doi: 10.1007/s40305-024-00537-0

Previous Articles     Next Articles

Self-adaptive Technique with Double Inertial Steps for Inclusion Problem on Hadamard Manifolds

Hammed Anuoluwapo Abass1, Olawale Kazeem Oyewole2, Kazeem Olalekan Aremu1,3, Lateef Olakunle Jolaoso1,4   

  1. 1 Department of Mathematics and Applied Mathematics, Sefako Makgatho Health Science University, Pretoria 0204, South Africa;
    2 Department of Mathematics, The Technion-Israel Institute of Technology, Haifa 32000, Israel;
    3 Department of Mathematics, Usmanu Danfodiyo University Sokoto, Sokoto, Nigeria;
    4 Department of Mathematics, University of Southampton, Southampton SO17 1BJ, United Kingdom
  • Received:2023-09-08 Revised:2024-01-04 Accepted:2024-01-07 Online:2026-09-30 Published:2026-10-15

Abstract: In this article, we investigate monotone and Lipschitz continuous variational inclusion problem in the settings of Hadamard manifolds. We propose a forward–backward method with a self-adaptive technique for solving variational inclusion problem. To increase the rate of convergence of our proposed method, we incorporate our iterative method with double inertial steps and establish a convergence result of our iterative method under some mild conditions. Finally, in order to illustrate the computational effectiveness of our method, some numerical examples are also discussed. The result present in this article is new in this space and extends many related results in the literature.

Key words: Variational inclusion problem, Double inertial method, Hadamard manifold, Monotone operator, Riemannian manifold

CLC Number: